# SDR DALA2022080205310

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 68,270 hours, 9,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 L4 SLIDE LEVER NOT ARMING PROPERLY. CORRECTIVE ACTION: RMVD DEBRIS, ARMS PROPERLY. (9184970)
